Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tongue problem, quit smoking, oral thrush, taking ketoconazole 200mg. AIDS?

I recently saw my doctor about a problem i was having on my tongue ..... And first doctor dismissed it and told me to quit smoking ... A couple of weeks went by and it got worse. So back i went to a different doctor. He said it was oral Thrush.... He perscribed me ketoconazole 200mg.... The first few days were great and it was going away. Well just so happpened i missed a day and the next day it was coming back. now its at a stand still ive been on it for 10 days and i have 4 left. Doesnt seem like its getting better. Now I am also freaked out i might have AIDS ... Im really concerned
Asked On : Sun, 6 May 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi oral thrush can come with hiv or it can be normal feature without std.i dont think it is std.even then go for rna-pcr to rule out hiv.yes treat with ketaconazole 200 mg and application of candid mouth paint over the lesions
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor